# SDR UALA2012050302617

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 84,341 hours, 13,494 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG MAIN FEEDER CABLE IS CHAFED THRU THE INSULATION ABOUT 12 INCHES FROM THE IDG TERMINAL LUGS.  THERE ARE SOME SIGNS OF ARCHING ON THE FASTENER THAT CAUSED THE CHAFING.   INSPECTED AND FOUND DAMAGE WITHIN LIMITS PER SWPM 20.  WRAPPED CABLE WITH CHAFE TAPE AND REPOSITION HARNESS AWAY FROM CHAFE POINT.
